EconPapers    
Economics at your fingertips  
 

On the stability of nonlinear ARMA models

Fonseca Giovanni
Additional contact information
Fonseca Giovanni: Department of Economics, University of Insubria, Italy

Economics and Quantitative Methods from Department of Economics, University of Insubria

Abstract: In the present paper we study the stability of a class of nonlinear ARMA models. We derive a sufficient condition to ensure the geometric ergodicity and we apply it to a very general threshold ARMA model imposing a mild assumption on the thresholds

Keywords: Nonlinear ARMA models; threshold ARMA processes; stationary processes; geometric ergodicity (search for similar items in EconPapers)
Pages: 11 pages
Date: 2005-06
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.eco.uninsubria.it/RePEc/pdf/QF2005_3.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ins:quaeco:qf0503

Access Statistics for this paper

More papers in Economics and Quantitative Methods from Department of Economics, University of Insubria Contact information at EDIRC.
Bibliographic data for series maintained by Segreteria Dipartimento ().

 
Page updated 2025-03-19
Handle: RePEc:ins:quaeco:qf0503